Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 15 of 31 found articles
 
 
  Generalized properties for Hanafi–Wold’s procedure in partial least squares path modeling
 
 
Title: Generalized properties for Hanafi–Wold’s procedure in partial least squares path modeling
Author: Hanafi, Mohamed
Dolce, Pasquale
El Hadri, Zouhair
Appeared in: Computational statistics
Paging: Volume 36 () nr. 1 pages 603-614
Year: 2020-08-04
Contents:
Publisher: Springer Berlin Heidelberg, Berlin/Heidelberg
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 15 of 31 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands